# SDR USAA2012092000009

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 57,195 hours, 37,471 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA14041
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION RIGHT WING NR 7 FLIGHT SPOILER UPPER SURFACE APPROX 9.5 INCHES INBOARD FROM OUTBOARD EDGE & 2.5 INCHES FORWARD FROM AFT TRAILING EDGE.  REPLACED RIGHT WING NR 7 FLIGHT SPOILER IAW B737 AMM 27-61-11004-001.
